hi i wa taking some tablets my doctor gave to control my bleeding but have now come off them since not taking them i have been feeling panicy my body aches all over i cant sleep and i cant stop crying i have also been sick once but feel sick all the time i have also lost about a stone in weight in the last month and i cant sleep either im always hot too even if i feel cold i went to the doctor he doesnt think it is the tablets so he has taken some blood but i dont get the results for another 4 days i hate feeling like i am and really need to know y i am the doctor has given me diazepam to help calm my nerves but i have been on then now for 4 days and i till feel the same plse plse plse can some1 help me?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.